Is the iPad making your child’s eyes worse?

with 1 Comment

Article from Philip Cheng, B.Optom (Melb) Ocular Therapeutics (Australia) With friendly permission from Philip Cheng   “We’ll take his iPad away”, says his father after learning how much worse his son’s eyes have worsened in one year. The iPad. We all have one. Many children use … Read More

Will ‘Digital vision’ mean a blurry future?

with No Comments

First publication from M. Cavanagh, Will ‘Digital vision’ mean a blurry future?, Points de Vue, International Review of Ophthalmic Optics, N72, Autumn 2015 Research points to the growing use of digital devices. In parallel, myopia is at epidemic levels in countries around the globe. Taking the … Read More

Effect of Atropine Eye Drops on Choroidal Thinning Induced by Hyperopic Retinal Defocus

with No Comments

Clinical Study Samuel T.-H. Chiang1,2,3 and John R. Phillips1,2 1School of Optometry and Vision Science, The University of Auckland, Auckland, New Zealand2Department of Optometry, Asia University, Taichung, Taiwan3Department of Medical Research, China Medical University Hospital, Taichung, Taiwan Correspondence should be addressed to John R. Phillips Received 27 April 2017; Revised 5 September … Read More

myopia.care - the web application for myopia control